# SDR CAL960357

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Location: Bs 360-440
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND TWO EACH .25 INCH CRACKS AT FASTENER HOLES OF STR 23R, STA 360 TO STA 440.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
